# SDR DXTA2024011810659

- Difficulty date: January 18, 2024
- Submitted: January 18, 2024
- Operation: Air carrier
- Aircraft: N242QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6153
- Aircraft time: 2,678 hours, 1,456 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Controller
- Part number: 834106
- Part serial: D1259
- Condition: Failed
- Location: Te Flaps
- Stage of operation: CL
- How discovered: C
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

LABS EXTENDED NORMALLY DURING THE PREFLIGHT PORTION OF THE FLIGHT PER THE CHECKLIST. AFTER DEPARTURE WHEN THE PILOT FLYING CALLED FOR FLAT, ZERO THE FLAPS FAILED TO MOVE AND WE GOT THE AMBER FLAPS FAIL.EICAS MESSAGE. WE RAN THE APPROPRIATE CHECKLIST, DIVERTED AND LANDED AT ANOTHER AIRPORT.   REMOVED SUSPECTED FAULTY FLAP CONTROLLER PN: 8-341-06 SN: D1259.INSTALLED CUSTOMER SUPPLIED TESTED FLAP CONTROLLER PN: 8-341-06 SN: D1167. COMPLLED WITH SATISFACTORY OPS  CHECKS OF THE FLAPS, NO DEFECTS NOTED REF CL-650 AMM 27-51-04
